# SDR SWAA2024042666769

- Difficulty date: March 22, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE (TIE CLIP) 10L BS259.5 AT UPPER FUSELAGE (1 EA).  REPLACED BRACKET ANGLE (TIE CLIP) 1(EA) AND FASTENERS LOC. STR 10L BS 259.5 AT UPPER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG #141A0720.;[03] REPLACED BRACKET ANGLE (TIE CLIP) 1(EA) AND FASTENERS LOC. STR 10L BS 259.5 AT UPPER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG #141A0720. JOB COMPLETED.
